# SDR ASAA2020042432671

- Difficulty date: April 22, 2020
- Submitted: April 24, 2020
- Operation: Air carrier
- Aircraft: N614AS
- Make and model: Boeing 737790
- Aircraft serial: 30343
- Aircraft time: 64,856 hours, 31,910 cycles
- System (JASC): 3350 · Emergency Lighting
- Part: Light
- Part number: 767
- Condition: Inoperative
- Location: Exterior
- Stage of operation: IN
- How discovered: C
- Nature of condition: L
- Precautionary procedure: K

## Discrepancy

R2 DOOR EXT EMERG EXIT LITE INOP. GROUNDED - YES. RELAMPED R2 DOOR EXT EMERG EXIT LITE. OPS CHECK GOOD.
